| Model Number |
977006 |
| Medical Device Problem Codes |
Energy Output Problem (1431); Communication or Transmission Problem (2896)
| Health Effect - Clinical Codes |
Sleep Dysfunction (2517); Ambulation or Postural Difficulties (2544)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient (pt) regarding an external device.The reason for call was pt reported that last night the handset screen was getting stuck on connecting.Pt reported they tried cancelling and closing out of the apps but that did not resolve the issue.Pt reported that they could not sleep because they were not able to adjust the stimulation and it was uncomfortable to sleep.During the call pt could not power on handset screen.Pt attempted to conference hcit, but pt was then able to to get the screen to power on.Pt then reset the communicator and closed out of the applications.The same issue persisted.Pt reset the handset and reset the communicator.Pt closed out of the apps and toggled bluetooth on and off.Pt removed the communicator and then attempted to re-pair the communicator.Pt reported the blue light would not power on.Pt was unable to connect to get the screen to advance past connecting.Agent sent a request to repair to replace the communicator.Pt reported that they had surgery because of blood clots in their brain.Pt reported they had to have another operation to prevent the clots from spreading.Pt reported they were in the hospital for about a week.Pt stated they had a lot of problems in 2022.Pt reported they used to meet the manufacturer representative (rep) but since they can not walk any longer they can not drive.Patient(pt) called back in and reported they had issues sleeping again due to the uncomfortable stimulation because they could not get the equipment to work properly.Agent reviewed information.Pt will follow back up tomorrow when they receive the replacement communicator.Pt called back looking for previous agent that they spoke with.Agent connected thecall accordingly.Pt called back requesting to speak with the previous agent they spoke with.Warm transfer the call accordingly with the previous agent.Agent walked caller through pairing the communicator.Caller was able to connect and see the therapy screen.Caller will continue to charge the equipment and call back if needed.Patient (pt) says since calling they have found the handset doesn't take a charge which could be related to the issue they originally call about.They have tried different outlets but the handset just stays at 7 percent.During the call pt performed hard reset of handset by holding power and volume down button.The screen came back on, but then wouldn't come back on.Its unclear if pt is not understanding usage or if there is an issue.A request was sent to repair dept to replace the cord.Pt called back and said that they got replacement equipment but now the handset just stays at 2 percent, despite being sent a new ac power cord, as well as new communicator.They said the buttons on the side of the handset are very hard to press down.A request was sent to repair dept to replace the handset.Patient called back stated that they received the replacement equipment.Agent assisted patient to pair the handset and communicator.Patient was routed to setup link.Patient was able to successfully connect and managed to turn on the therapy as well.Patient called back stated that they did not get any prepaid shipping label to return their equipment.A request was sent to repair to replace the shipping label.Patient called back stating that they're still unable to connect with the mystim app.Agent walked pt through resetting external equipment.Pt attempted to connect again and was unable to advance past connecting.Agent reviewed information and redirected pt to follow up with their healthcare provider (hcp) to meet with a medtronic rep in person considering that all external equipment has been replaced at this point.Agent also sent an email to the field.
Additional Manufacturer Narrative
B5 updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.